MathSciNet Relay Station
MathSciNet bibliographic data
MR336119 (49 #895) 35P25 (81.47)
O'Connor, A. J. Exponential decay of bound state wave functions. Comm. Math. Phys. 32 (1973), 319–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement